# SDR DALA2025052704049

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SEAT TRACK CORROSION AFT OF STA 72 LBL 43.5. SSI: 53-61-43-01. NO EVIDENCE OF PREVIOUS RE-WORK OR REPAIR NOTED. ( M) (P). SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0562:5321-2021/008 00327. REPLACED SEAT TRACK REF A220 ASRP 51-77-00. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0562:5321-2021/008 00327 REPLACED SEAT TRACK REF A220 ASRP 51-77-00 CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 0982607)
